MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 7122/60
Medical Device Problem Codes Over-Sensing (1438); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was not pacer dependent.It was noted that the right atrial (ra) lead exhibited no capture, no sensing and was found to have dislodged due to twiddler's and oversensing was present on the right ventricular (rv) lead.A procedure was performed whereby the ra lead was extracted with the generator and an attempt to extract the rv lead was aborted as the physician did not have the proper tools.There was no complaint on the generator.The patient was brought back in a few days later on (b)(6) 2025, for a procedure to extract the rv lead.The physician attempted to insert a stylet through the rv lead but was unable to advance it past the connector pin.The rv lead was cut, extracted, and a new system was implanted.The patient was recovering.
 
Additional Manufacturer Narrative
Correction: section h6: the coding "failure to advance" should have been added for the inability to advance a stylet through the right ventricular (rv) lead mentioned in the initial report.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22342140
Report Number2017865-2025-90410
Device Sequence Number13051568
Product Code LWS
UDI-Device Identifier05414734502146
UDI-Public(01)05414734502146(10)A000160955(17)270630
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7122/60
Device Lot NumberA000160955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer06/30/2025
Initial Report FDA Received Date06/26/2025
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT ICD MRI
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale